Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

Online
ISSN
1435-5337
See all formats and pricing
Volume 11, Issue 4 (Jun 1999)

Issues

Donaldson wall-crossing formulas via topology

T. G. Leness
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.1999.008

About the article

Published Online: 2006-01-23

Published in Print: 1999-06-01


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1999.008. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Paul M.N. Feehan and Thomas G. Leness
Topology and its Applications, 2002, Volume 124, Number 2, Page 221
[2]
P. M. N. Feehan and T. G. Leness
Journal für die reine und angewandte Mathematik (Crelles Journal), 2001, Volume 2001, Number 538

Comments (0)

Please log in or register to comment.
Log in